# SDR MASA200600640

- Difficulty date: March 3, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 6,718 hours, 4,755 cycles
- System (JASC): 2760 · Drag Control System
- Part: Caution Message
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 5040 CLT - O/B FLT SPOILER AND O/B FLT SPOILERON CAUTION MESSAGE IN FLT.  MX RESET THE SYSTEM.
